en
Scientific article
English

Sharp determinants

Published inInventiones mathematicae, vol. 123, no. 3, p. 553-574
Publication date1996
Citation (ISO format)
BALADI, Viviane, RUELLE, David. Sharp determinants. In: Inventiones mathematicae, 1996, vol. 123, n° 3, p. 553–574. doi: 10.1007/s002220050040
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0020-9910
492views
0downloads

Technical informations

Creation12/01/2010 3:57:00 PM
First validation12/01/2010 3:57:00 PM
Update time03/14/2023 4:10:00 PM
Status update03/14/2023 4:10:00 PM
Last indexation01/15/2024 9:55:14 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack